# SDR UIEA2018022200261

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,641 hours, 18,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK WHEN SELECTED OFF DOES NOT PRODUCE A PACK OFF LIGHT ON OVERHEAD PANEL OR LEFT PACK OFF EICAS MESSAGE FOR 3 MINUTES.  PERFORM OPS CHECK OF LEFT PACK IAW AMM 21-51-00,  SYSTEM OPERATES NORMALLY , CAN NOT DUPLICATE FAULT.   OPS CHECKED GOOD.
